# SDR 98ZZZX515

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5510R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0066
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Mlg Leg
- Part time: 6,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG LEG FITTING FOUND CRACKED.  SUBMITTER STATES POSSIBLE CAUSE AS HARD LANDINGS.
